# SDR VNAA0108012

- Difficulty date: August 19, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 16,793 hours, 15,285 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2100 · Air Conditioning System
- Part: Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE CABIN PRESSURE WAS CLIMBING WITH THE AIRCRAFT.  AFTER CLIMBING TO 8000 FT MSL THE CABIN PRESSURE WAS INDICATING 7500 FT MSL.  FLIGHT 4030 RETURNED TO PIT WHERE MAINTENANCE INSPECTED AND FOUND THE AVIONICS MAINTENANCE DOOR IMPROPERLY INSTALLED.  MAINTENANCE INSTALLED THE AVIONICS MAINTENANCE DOOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
